Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE; SENSING LEAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INSPIRE MEDICAL SYSTEMS INC. INSPIRE; SENSING LEAD
Model Number
4323
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Post Operative Wound Infection (2446)
Date of Event
09/20/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician reported patient is experiencing an infection at the site of the sensing lead implant.Medical intervention to treat the infection is likely.
New Search
Submit an Adverse Event Report
Brand Name
INSPIRE
Common Device Name
SENSING LEAD
Manufacturer
(Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key
7907871
Report Number
3007666314-2018-00037
Device Sequence Number
19203651
Product Code
MNQ
UDI-Device Identifier
00855728005000
UDI-Public
00855728005000
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
PMA/510(K) Number
P130008
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/25/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
4323
Device Catalogue Number
900-002-005
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/20/2018
Initial Report FDA Received Date
09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;